Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Effexor - Anyone experience eye problems?

Posted by Luann on June 24, 2002, at 22:05:15

In reply to Re: Effexor XR Overall Synopsis Starwatcher, posted by Starwatcher on June 24, 2002, at 20:50:59

I don't know if this is related to being on the medication - I'm on 150 mg a day. Just increased dosage 2 weeks ago but my eyes have been feeling sore and kind of "strained". Has anyone had this problem or something like it? Everything else has been great except for the insomnia. But my eyes are really sore.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Luann thread:13781
URL: http://www.dr-bob.org/babble/20020617/msgs/110662.html